# SDR SWAA2023041727953

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 30,061 hours, 14,055 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Limits
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE GAUGE OUTSIDE OF GREEN BAND.<[01] REMOVED AND REPLACED AFT SERVICE DOOR EMERGENCY ESCAPE SLIDE PER MT 725-61-06-AS.
